Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 97, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Sep 2, 2010, 6:05 PM CDT for Montgomery County, Warren County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2010, 6:05 PM CDT (23:05 UTC)
- Expired
- Sep 3, 2010, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 59 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 6:45 PM CDT | FLASH FLOOD | 1 E Rhineland, MO | WATER OVER HIGHWAY 94 EAST OF RHINELAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
786
WGUS53 KLSX 022305
FFWLSX
MOC139-219-030500-
/O.NEW.KLSX.FF.W.0097.100902T2305Z-100903T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT THU SEP 2 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
WESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT FRIDAY
* AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER THE WARNED
AREA. RADAR ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF RAINFALL HAS
FALLEN SINCE 5 PM FROM NEAR JONESBURG TO 5 MILES WEST OF BIG
SPRING. ADDITIONAL AMOUNTS OF 1 TO 2 INCHES IS EXPECTED IN AREAS
THAT HAVE ALREADY RECEIVED HEAVY RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WARRENTON...BIG SPRING...JONESBURG...MINEOLA...NEW FLORENCE...
TRELOAR AND TRUESDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3893 9165 3893 9112 3888 9112 3887 9109
3860 9112 3862 9123 3865 9124 3870 9133
3870 9137 3872 9143 3870 9150 3868 9154
3870 9165
$$
BRITT2 follow-up statements
798
WGUS73 KLSX 030247
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CDT THU SEP 2 2010
MOC139-219-030500-
/O.CON.KLSX.FF.W.0097.000000T0000Z-100903T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MO-MONTGOMERY MO-
947 PM CDT THU SEP 2 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN MONTGOMERY AND
WESTERN WARREN COUNTIES UNTIL MIDNIGHT CDT...
AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS THAT HAD PRODUCED BETWEEN 2 AND 3 INCHES OF
RAINFALL EARLIER THIS EVENING HAS MOVED OUT OF THE WARNED AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL MAY STILL BE CAUSING FLASH
FLOODING IN AND AROUND WARRENTON...BIG SPRING...JONESBURG...
MINEOLA...NEW FLORENCE...TRELOAR AND TRUESDALE.
LAW ENFORCEMENT HAS NOT RECEIVED ANY RECENT REPORTS OF FLOODING.
HOWEVER...EXTRA PRECAUTION SHOULD BE USED IN LOW LYING SPOTS IN
RURAL AREAS AS THE FLOOD WATERS RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3893 9165 3893 9112 3888 9112 3887 9109
3860 9112 3862 9123 3865 9124 3870 9133
3870 9137 3872 9143 3870 9150 3868 9154
3870 9165
$$
BRITT050
WGUS73 KLSX 030453
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT THU SEP 2 2010
MOC139-219-030508-
/O.EXP.KLSX.FF.W.0097.000000T0000Z-100903T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN MO-MONTGOMERY MO-
1153 PM CDT THU SEP 2 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MONTGOMERY AND
WESTERN WARREN COUNTIES WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3893 9165 3893 9112 3888 9112 3887 9109
3860 9112 3862 9123 3865 9124 3870 9133
3870 9137 3872 9143 3870 9150 3868 9154
3870 9165
$$
BRITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 3:57 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 2, 3:57 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT THU SEP 2 2010 .DISCUSSION... /355 PM CDT THU SEP 2 2010/ FOCUS FOR THE SHORT TERM WILL BE TSRA ACTIVITY THIS AFTERNOON AND THRU THE EVE HORUS. TSRA HAVE DEVELOPED ALONG A PREFRONTAL TROF AND ARE EXPECTED TO FILL IN AS THE LINE MOVE SEWD. EXPECT TSRA TO BE OUT OF THE CWA BY FRI MORNING WITH CLEARING BEHIND THE LINE WITH COOLER AIR FILTERING INTO THE AREA. MDLS AGREE WELL WITH LARGE SFC RIDGE BUILDING INTO THE REGION WITH DRY AND COOL AIR IN PLACE. MDLS PROG 8 TO 10C 850MB TEMPS ACROSS THE AREA ON SAT...WHICH SHUD RESULT IN LWR TO MID 70S FOR HIGHS. WENT A LITTLE HIGHER SINCE IT IS STILL EARLY SEPT...BUT THIS IS TRENDED TWD THE COOLER MOS TEMPS. OVERALL...FEW CHANGES WERE MADE IN THE SHORT TERM FROM THE PREV FCST. TILLY EXTENDED (MON - THURS)... SFC HIGH PRESSURE WILL BEGIN TO EXIT STAGE RIGHT INTO THE SERN CONUS GIVING US ONE MORE DAY OF COOLER AND DRIER WEATHER FOR SUNDAY UNDER CLEAR SKIES. ANTICIPATE WITH LOW DEWPOINTS AND COOLER AIR ALOFT THAT TEMPS WILL BE SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR. THEREAFTER SLY FLOW WILL RETURN USHERING WARMER AIR ACROSS THE RGN. H85 MID-LVL FLOW IN RESPONSE TO A SERIES OF IMPULSES THRU THE H5 LONGWAVE PATTERN OVER THE INTER-MTN WEST WILL VEER SWLY AND ADVECT +20-24C TEMPS. HAVE UPPED HIGH TEMPS A DEGREE OR TWO FOR MONDAY. DRIER AIR WILL REMAIN IN PLACE ACRS THE RGN IN ASSOC WITH A RIDGE OF SFC HIGH PRESSURE AS IT CONTINUALLY DRIFTS INTO THE SERN CONUS. INTO TUE MDL SOLNS SUCCINCT IN HANDLING OF UPR LVL FEATURES AND DEEP SFC LOW OVER THE N-CNTRL CONUS. A SFC FRONTAL BNDRY IS EXPECTED TO STALL IN THE VICINITY OF THE MO-IA BORDER BUT REMAIN FAIRLY MOISTURE STARVED AS THE AFOREMENTIONED RIDGE OF SFC HIGH PRESSURE OVER THE SERN CONUS REMAINS WELL IN PLACE. WITH SFC AND MID-LVL SLY FLOW ADVECTING AN UNSTABLE TROPICAL AIRMASS NWD THRU THE RGN HAVE SLIGHT POPS FOR TUE ALONG THE STALLED SFC FRTL BNDRY BECOMING CATEGORICAL WED INTO THURS AS A DEEP H5 TROF BEGINS TO LIFT NEWD OUT OF THE INTER-MTN WEST. SOME UNCERTAINTY LIES WITH ANTECEDANT CLOUD COVER EXPECTED WITH ISENTROPIC UPGLIDE PROCESSES AND POTENTIAL ASCENT ASSOC WITH UPR LVL IMPULSES EJECTING ALONG AND AHEAD OF THE LIFTING H5 TROF BY END OF THE FCST PD. HOW THIS WILL IMPACT SFC TEMPS REMAIN TO BE SEEN...FOR NOW ANTICIPATE NEAR NORMAL TEMPS. AS THE UPR LVL DISTURBANCE EJECTS NEWD INTO THE GREAT LKS RGN SFC HIGH PRES WILL BUILD THRU THE CNTRL PLAINS AND KICK THE INCLEMENT WEATHER EWD HOPEFULLY LEAVING US DRY BY THE END OF THE WORK WEEK. SIPPRELL && .AVIATION... /1250 PM CDT THU SEP 2 2010/ OLD OUTFLOW OVER NRN MO AND WCTNRL IL SEEMS TO BE LOSING ITS IMPACT AND ABILITY TO FIRE OFF TSRA...BUT OF INCREASING INTEREST IS AN AREA OF MOISTURE CONVERGENCE FROM CNTRL IL SWWD BTWN STL METRO AND KCOU...AND FADING INTO THE OZARK PLATEAU. THIS AREA HAS SHOWN INCREASED CLOUD DEVELOPMENT IN AN AREA OF RELATIVELY WEAK CONVECTIVE INHIBITION. CONFIDENCE ON TSRA FIRING IN THIS AREA NOT ENOUGH TO BASE THE TAFS OFF OF...AND SO MAINTAINED TIMING BASED ON THE PRIMARY CONVECTIVE TRIGGER WHICH IS THE CDFNT THAT WILL BE MOVING THRU LATE THIS AFTN AND THIS EVENING. COULD SEE A BRIEF PERIOD OF GUSTY WINDS WITHIN A FEW HOURS OF FROPA BEFORE FINAL CLEARING...WITH SOME SHRA AND MVFR CIGS LINGERING AROUND FOR A FEW HOURS AFT FROPA AS WELL UNTIL THE STRONG MID LEVEL SYSTEM TO OUR N PASSES. GUSTY NWLY SFC WNDS WILL BE BACK ON FRIDAY WITH THE HEATING OF THE DAY ALONG WITH SOME HI-BASED DIURNAL CU. SPECIFICS FOR KSTL...CROSSWINDS WILL BE AN ISSUE FOR THIS AFTN BUT SHOULD FAVOR AOA 220DEG IN DIRECTION AS THE DAY PASSES. HAVE MAINTAINED THE EARLY-MID EVENING TIMING OF THE PCPN AND FRONT... AS BIG QUESTION MARK REGARDING ABILITY OF MOISTURE CONVERGENCE AREA TO THE W TO FIRE OFF TSRA AHEAD OF THE FRONT. WE DID BEGIN VCTS A BIT EARLIER DUE TO THE UNCERTAINTY WITH THIS FEATURE...BUT MAINTAINED THE TEMPO SHRA GROUP VERSUS TSRA GIVEN THE CONTINUED UNCERTAINTY OF WHETHER THIS WILL BE A SOLID LINE OF CONVECTION OR NOT. A BRIEF PERIOD OF GUSTY WINDS AND MVFR CIGS EXPECTED BHND THE FRONT...WITH THIS TO RESUME AGAIN LATE ON FRIDAY MORNING. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 2, 3:52 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT THU SEP 2 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 352 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE AREA TONIGHT. SOME OF THE STORMS COULD BE SEVERE THIS EVENING. THE MOST LIKELY SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Special weather statement, Sep 2, 2:46 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 246 PM CDT THU SEP 2 2010 ILZ096-022000- BROWN IL- 246 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN COUNTY UNTIL 300 PM CDT... AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF MEREDOSIA...OR 14 MILES SOUTHWEST OF BEARDSTOWN...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COOPERTOWN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Sep 2, 5:05 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 505 PM CDT THU SEP 2 2010 MOZ051-060-022245- MONTGOMERY MO-WARREN MO- 505 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND CENTRAL WARREN COUNTIES UNTIL 545 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG SPRING...OR 9 MILES NORTH OF HERMANN... MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WARRENTON... JONESBURG... TRUESDALE... HIGH HILL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Special weather statement, Sep 2, 5:10 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 510 PM CDT THU SEP 2 2010 ILZ098-MOZ036-052-022300- CALHOUN IL-LINCOLN MO-PIKE MO- 510 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 600 PM CDT... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EOLIA...OR 11 MILES NORTHWEST OF ELSBERRY... MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ELSBERRY... HARDIN... PAYNESVILLE... ANNADA... MOZIER... HAMBURG... KAMPSVILLE... MICHAEL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Sep 2, 5:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL JEFFERSON CITY 38.57N 92.19W
09/02/2010 M0.25 INCH COLE MO TRAINED SPOTTER
&&
DYESpecial weather statement, Sep 2, 5:42 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 542 PM CDT THU SEP 2 2010 MOZ059-060-062-022330- FRANKLIN MO-GASCONADE MO-WARREN MO- 542 PM CDT THU SEP 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR WARREN...NORTHERN GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 630 PM CDT... AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JONESBURG TO 8 MILES WEST OF HERMANN...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HERMANN... WARRENTON... WRIGHT CITY... NEW HAVEN... TRUESDALE... TRELOAR... BERGER... HOLSTEIN... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 6:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 52 min |
| Sep 2, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.